Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
16 p, 463.4 KB Hilbert's sixteenth problem for polynomial Liénard equations / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article reports on the survey talk 'Hilbert's Sixteenth Problem for Liénard equations,' given by the author at the Oberwolfach Mini-Workshop 'Algebraic and Analytic Techniques for Polynomial Vector Fields. [...]
2012 - 10.1007/s12346-012-0068-y
Qualitative Theory of Dynamical Systems, Vol. 11, Issue 1 (April 2012) , p. 3-18  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.